... this ok? Also I've noticed that the sides and corners of my patch come up,the patch isn't off just the sides sometimes come up... is this ok..is it still working? thanks!
I had the same problem with the patch. I ended up taping the sides so the shower didn't cause the sides to come up. My doctor told me that as long as the patch was still on, I was still getting my birth control. I only ended up using the patch for a little while because it not being firmly in place freaked me out.
My trick for making anything with adhesive stay put is to wash the area with good old fashioned Dawn first. Hands too. Rubbing alcohol can also be used, either alone or following the Dawn. Remember that oil is public enemy #1 to adhesives. More accurately, any fatty substance will break down adhesives. That includes fatty alcohols like cetyl & stearyl alcohols. Check your body wash, shampoo, and conditioner for any of these moisturizing ingredients that may be lingering on your skin. (Conversely, oil works great to remove any remaining adhesive left by your patch.)
i keep my patch on my upper arm, on the front. the sides lifting up are completely normal, and after a year of using it i’ve still never been pregnant. i’ve noticed that no matter what i’m doing, when i’m in any sort of water it lifts off very easily so i’m not sure why they say it’s completely safe to wear in water ://
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - My ortho evera patch gets gross under the outer rim, when I take a shower and the gross
Posted 24 Apr 2011 • 1 answer
Posted 23 Dec 2013 • 1 answer
Posted 18 Aug 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 20 May 2016 • 0 answers